# SDR DALA2016012600666

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FWD CARGO LT FRAME AT BS 580 BETWEEN STRINGERS 23-25L.  TRIMMED-OUT THE DENTS AT FWD CARGO FRAME IAW SRM 53-00-07, REPAIR 5, PG 201.  REPAIRED IAW SRM 53-00-07, REPAIR 5.
